MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ AUTOGUARD¿ BC SHIELDED IV CATHETER; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ AUTOGUARD¿ BC SHIELDED IV CATHETER; INTERVASCULAR CATHETER
Catalog Number 381254
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.Results: a review of the manufacturing records was performed for the incident lot and no issues were identified.Conclusion: bd was unable to confirm the customer¿s indicated failure mode.A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that when the clinician went to open the package on a bd insyte¿ autoguard¿ bc shielded iv catheter the seal had already been broken.
 
Additional Manufacturer Narrative
Results: bd received one sample from the customer facility for investigation.The sample was evaluated and the customer's indicated failure mode for package seal integrity with the incident lot was observed.A review of the device history record revealed no irregularities during the manufacture of the reported lot number.Conclusion: bd was able to duplicate or confirm the customer¿s indicated failure mode.No assignable root cause can be established.

Brand Name
BD INSYTE¿ AUTOGUARD¿ BC SHIELDED IV CATHETER
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7109617
Report Number8041187-2017-00241
Device Sequence Number19171862
Product Code FOZ
UDI-Device Identifier30382903812548
UDI-Public30382903812548
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2018
Device Catalogue Number381254
Device Lot Number3322471
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2017
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer11/17/2017
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;